Reachability of linear switched systems: differential geometric approach

M. Petreczky

    Research output: Contribution to journalArticleAcademicpeer-review

    17 Citations (Scopus)

    Abstract

    he paper investigates the structure of the reachable set of linear switched systems. The structure of the reachable set is determined using techniques from classical nonlinear systems theory, namely, the theory of orbits developed by H. Sussman and the realization theory for nonlinear systems developed by B. Jakubczyk.
    Original languageEnglish
    Pages (from-to)112-118
    JournalSystems and Control Letters
    Volume55
    Issue number2
    DOIs
    Publication statusPublished - 2006

    Fingerprint

    Dive into the research topics of 'Reachability of linear switched systems: differential geometric approach'. Together they form a unique fingerprint.

    Cite this